# SDR WX0A201306110014

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228211
- Condition: Dented
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 1510 OTBD OR RT LOWER TAILCONE LATCH ASSY.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED.
